# SDR SWAA2023010980367

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE TRANSITION ANGLE STA 807 TO 827 HAS CORROSION.   WORK WILL BE ACCOMPLISHED ON NR# TTG8Q00GQ66P.   INSPECTION CONCURS THAT REFERRING TASK CARD #TTG8Q00GQ66P WILL REPLACE THE ENTIRE LEFT HAND TRANSITION ANGLE FROM STATION 727 TO 847 WHICH INCLUDES THIS DEFECT AREA. ALL CORROSION QUESTIONS HAVE BEEN ADDRESSED ON THE REFERRAL CARD AS REQUIRED.
